# SDR CALA2017081402686

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 28,859 hours, 16,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347715400000
- Condition: Corroded
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO THRESHOLD PLATE IN SEVERAL PLACES REMOVED AND REPLACED AFT CARGO COMPARTMENT THRESHOLD PLATE/COVER SHEET FRAME 55 TO FRAME 59 RIGHT AND SIDE IAW SRM 51-42-11- 001 PARA D, E, AND F.
